Candida Albicans Infection Lungs

Antibiotics Can Cause Candida And Joint Inflammation

Greetings. New Zealand naturopath, Eric Bakker,author of Candida Crusher, formulator of the Canxida range of products. Thanks for tuningin. I've got a very interesting case here I just wanted to quickly present to my viewers.It's a 42yearold lady from Dubai who wishes to remain nameless. I've just had a Skypeconsultation with. We've had a fantastic outcome with this patient.This patient about five years ago received a very strong antibiotic from her forgut related food poisoning. For one week, a powerful antibiotic. And what happened istwo weeks after the antibiotic, she started to develop serious constipation, which she'dnever had previously. She's never had an issue

with the digestion, so she developed bad constipation.And then a week later, her skin started to itch all over and she started developing rashes.And after two months of the antibiotics, she started developing major joint inflammation.Her knee was really inflaming and hurting. Her fingers were starting to hurt. She wasstarting to swell in different parts of the body.She went back to another who said to her, quot;You've got arthritis.quot; She said, quot;Howcan it be? I'm only 42.quot; And the asked her, quot;Have you taken an antibiotic becauseit could be linked with the inflammation?quot; She said, quot;Yes.quot; But he didn't take it anyfurther. And he mentioned to her that she

had the beginning of osteoarthritis. At thatpoint, she went to Google, found me on YouTube and we started to basically talk.This patient we did a stool test report on and we found from the stool test, which Iobviously can't show you because of her name, we found no lactobacillus species. She hadnothing there and she had a 1+ culture on Candida parapsilosis, which is quite a nastykind of a Candida. So 4+ on the bifida bacteria, but no growth on lactobacillus, which is seriouslybad having no beneficial bacteria of that nature. That's causing a lot of leakinessin her gut and increasing the inflammation. How she knew something wasn't right and sheate a mango one day and within about half

an hour her knee blew right up. And a fewdays later, she had another piece of fruit, and then her knee blew up again. And she thought,quot;Well, there might be some connection here with yeast or Candida.quot; That's when she foundone of my tutorials. We've had two consultations with this patientand we've had a fantastic outcome. The inflammation now is subsiding. It's just about gone. We'reworking on the beneficial bacteria. We're putting probiotics in there. We're workingwith an antifungal product, the Canxida Remove, and we're getting a really nice outcome. Thepatient is eating some raw garlic and we've got her drinking lots of fresh water and someyogurt. We're getting a reversal of the inflammation.

The skin itching is gone. Bowels are workingperfect. And the was wrong. It wasn't osteoarthritis at all. It was basically aCandida problem. I want you to take heed if you've got anykind of gut related problem and the recommends an antibiotic. You need to turnaround and move out of the 's office because you may well fall into the trap ofgetting an inflammatory disorder as a result of an antibiotic. I've seen many, many caseslike this. I just thought I'd do a tutorial on this one to explain the situation about thepatient. I'm really pleased that she contacted me because by Christmas time, she's goingto be good as gold. The pain should be gone

and we will have her back to normal.It's also taught her to keep her two kids away from antibiotics in the future. Thesedrugs create a lot of misery. They create a lot of problems with people. They potentiallyset you up for a life long battle with gut related bacteria or yeast infections, whichthen require more drugs. Just thought I'd give you that kind of news. Take heed. Thanksfor tuning in.

Leave a Reply